# SDR HALA2021070500074

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 30,134 hours, 4,684 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Vsv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM - ENG 1 CTL SYS FAULT//PERFORMED WIRE CHECKS OF VSV CONTROL PER TSM 75-33-00-810-807-A. FOUND RESISTANCE TO EXCEEDING RANGE. REMOVED AND REPLACED CONTROL UNIT PER AMM 75-33-51. (DB#332983, 03 JUL 21). LEAK CHECK/OPS CHECK PENDING. ACCOMPLISHED AMM 71-00-00-700-827-A. TEST 2. OPS, LEAK CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
